Search More Than 6,000,000 Posts
Results 1 to 4 of 4
  1. #1
    Ironarms2 is offline Junior Member
    Join Date
    Oct 2005

    Test400-painful HELP

    On monday I did .5 cc of test 400 in my shoulder. I am in soo much pain. I am concerned that my shoulder if u touch the are it was injected it feels kinda of hard. Dont know what this is a sign of. I am suuposed to do another half CC in my other shoulder today but a little worried. Any advise?

  2. #2
    ruquick is offline New Member
    Join Date
    Nov 2002
    Get some grape seed oil and put .5cc in the syringe with the .5cc's of test and it should take care of your problem.

  3. #3
    sbeast007 is offline Senior Member
    Join Date
    Sep 2004
    U.K wales
    warm it up first it helps abit but t400 is a painful shot

  4. #4
    stu is offline Junior Member
    Join Date
    Oct 2005
    If your taking deca also just mix them both in the same surringe,,works great for me as im takin t-400 also 250mg twice a week, if not then what ruquick said is great to.Also massage the spot after for like 10 min , it will help.also hot water bottle helps if you have a hard lump, muscle notting,

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts